Alert archive / California / Red Flag Warnings in 2017

Red Flag Warning 4, NWS Sacramento, CA

July 16, 2017

NWS Sacramento, CA issued this red flag warning at Jul 16, 2017, 11:31 AM PDT. It took effect at Jul 17, 2017, 2:00 PM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 16, 2017, 11:31 AM PDT (18:31 UTC)
In effect from
Jul 17, 2017, 2:00 PM PDT
Expired
Jul 18, 2017, 8:00 PM PDT
In force
30 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

139 
WWUS86 KSTO 161831
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
1131 AM PDT Sun Jul 16 2017

...CRITICAL FIRE WEATHER CONDITIONS THROUGH TODAY AND MONDAY...

.CONTINUED BREEZY NORTH WINDS WITH LOW HUMIDITY OVER PORTIONS OF
THE COASTAL RANGE AND EXTREME WESTERN PORTION OF THE SACRAMENTO
VALLEY THROUGH TODAY. DRY, SOUTHWEST GUSTY WIND MONDAY WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS OVER NORTHEAST SHASTA COUNTY,
EASTWARD OF HIGHWAY 89.

CAZ214-170030-
/O.NEW.KSTO.FW.W.0004.170717T2100Z-170718T0300Z/
Burney Basin and Northeast Plateau in Shasta County Including
Northwest Lassen NF north of Lassen NP-
1131 AM PDT Sun Jul 16 2017

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT MONDAY FOR LOW
HUMIDITY AND GUSTY SOUTHWESTERLY WIND FOR FIRE WEATHER ZONE 
214...

The National Weather Service in Sacramento has issued a Red Flag
Warning, which is in effect from 2 PM to 8 PM PDT Monday. 

* AFFECTED AREA...Fire weather zone 214, generally eastward of
  Highway 89.

* WIND...West-southwest wind 14 to 17 mph with gusts 30 to 35 mph.
 
* HUMIDITY...12 to 15 percent Monday afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ215-216-263-264-279-170000-
/O.CON.KSTO.FW.W.0003.000000T0000Z-170717T0000Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-Eastern Mendocino NF-
1131 AM PDT Sun Jul 16 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON FOR LOW HUMIDITY AND GUSTY NORTHERLY WIND FOR FIRE 
WEATHER ZONES 215, 216, 263, 264, AND 279...

* AFFECTED AREA...Fire weather zone 215.Fire weather zone 
  216.Fire weather zone 263.Fire weather zone 264.Fire weather 
  zone 279. 

* WIND...North winds 6 to 12 mph with gusts to 20 mph.

* HUMIDITY...8 to 12 percent today.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
JClapp
8 follow-up statements
516 
WWUS86 KSTO 162219
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
319 PM PDT Sun Jul 16 2017

...Critical Fire Weather Conditions Monday and Tuesday afternoons...

.Continued breezy north winds with low humidity overnight across
portions of the Coastal Range and extreme western portion of the
Sacramento Valley. Dry, southwest gusty wind Monday and Tuesday
afternoon will likely create critical fire weather conditions over
northeast Shasta County.

CAZ215-216-263-264-279-162330-
/O.CAN.KSTO.FW.W.0003.000000T0000Z-170717T0000Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-Eastern Mendocino NF-
319 PM PDT Sun Jul 16 2017

...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITY AND GUSTY 
NORTHERLY WIND FOR FIRE WEATHER ZONES 215, 216, 263, 264, AND 
279...

The National Weather Service in Sacramento has cancelled the Red 
Flag Warning for the Coastal Range and adjacent Sacramento Valley 
edge.

The area will still experience gusty evening gusts and low
humidity. Even though the warning has been canceled, humidity
recovery will still be limited tonight.

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ214-170600-
/O.NEW.KSTO.FW.A.0003.170718T2100Z-170719T0300Z/
/O.CON.KSTO.FW.W.0004.170717T2100Z-170718T0300Z/
Burney Basin and Northeast Plateau in Shasta County Including
Northwest Lassen NF north of Lassen NP-
319 PM PDT Sun Jul 16 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT 
MONDAY FOR LOW HUMIDITY AND GUSTY SOUTHWESTERLY WIND FOR FIRE 
WEATHER ZONE 214...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH 
TUESDAY EVENING FOR LOW HUMIDITY AND GUSTY SOUTHWESTERLY WIND FOR 
FIRE WEATHER ZONE 214...

The National Weather Service in Sacramento has issued a Fire 
Weather Watch, which is in effect from Tuesday afternoon through 
Tuesday evening. 

* AFFECTED AREA...Fire weather zone 214, generally eastward of 
  Highway 89. 

* WIND...West-southwest wind 14 to 17 mph with gusts 30 to 35 mph.

* HUMIDITY...12 to 15 percent Monday afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly. A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

JClapp
488 
WWUS86 KSTO 171018
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
318 AM PDT Mon Jul 17 2017

...Critical Fire Weather Conditions today and Tuesday...

.Dry gusty southwest wind along with hot temperatures and low
humidity will lead to critical fire weather conditions through
Tuesday over the foothills of the northern Sacramento Valley, 
northeast Shasta County and elevations below 5000-6000 feet across
the far northern Sierra Nevada and southern Cascade Range.
Potential for rapid fire growth and plume-dominated fires with any
new starts.

CAZ214-180000-
/O.CAN.KSTO.FW.A.0003.170718T2100Z-170719T0300Z/
/O.EXT.KSTO.FW.W.0004.170717T2100Z-170719T0300Z/
Burney Basin and Northeast Plateau in Shasta County Including
Northwest Lassen NF north of Lassen NP-
318 AM PDT Mon Jul 17 2017

...RED FLAG WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT TUESDAY FOR gusty southwest winds and low humidity FOR 
FIRE WEATHER ZONE 214...

* AFFECTED AREA...Fire weather zone 214.

* WIND...Southwest wind 8-15 mph with gusts 20-30 mph strongest in
  the afternoons. Lighter winds at night.

* HUMIDITY...8-18 percent this afternoon and Tuesday afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly with
  potential for plume-dominated fires. Outdoor burning is not
  recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ266-268-180000-
/O.EXB.KSTO.FW.W.0004.170717T2100Z-170719T0300Z/
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
318 AM PDT Mon Jul 17 2017

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
PDT TUESDAY FOR gusty southwest winds and low humidity FOR FIRE 
WEATHER ZONES 266 AND 268...

* AFFECTED AREA...Elevations below 5000-6000 feet in fire weather
  zones 266 and 268. 

* WIND...Southwest 4-8 mph with gusts 15-20 mph in the foothill
  elevations with southwest 8-15 mph gusts 25-35 mph on exposed
  ridges above 4000 feet. 

* HUMIDITY...10-15 percent below 4000 feet with 15-25 percent
  elsewhere this afternoon and Tuesday afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly with
  potential for plume-dominated fires. Outdoor burning is not
  recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
696 
WWUS86 KSTO 171726
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
1026 AM PDT Mon Jul 17 2017

...Critical Fire Weather Conditions today and Tuesday...

.Dry gusty southwest wind along with hot temperatures and low
humidity will lead to critical fire weather conditions through
Tuesday over the foothills of the northern Sacramento Valley,
northeast Shasta County and elevations below 5000-6000 feet
across the far northern Sierra Nevada and southern Cascade Range.

CAZ214-266-268-181400-
/O.CON.KSTO.FW.W.0004.170717T2100Z-170719T0300Z/
Burney Basin and Northeast Plateau in Shasta County Including
Northwest Lassen NF north of Lassen NP-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
1026 AM PDT Mon Jul 17 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT TUESDAY FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 266 AND 268...

* AFFECTED AREA...Elevations below 5000-6000 feet in fire 
  weatherzones 266 and 268. 

* WIND...Southwest 4-8 mph with gusts 15-20 mph in the foothill 
  elevations with southwest 8-15 mph gusts 25-35 mph on exposed 
  ridges above 4000 feet.

* HUMIDITY...10-15 percent below 4000 feet with 15-25 percent 
  elsewhere this afternoon and Tuesday afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
532 
WWUS86 KSTO 171742
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
1042 AM PDT Mon Jul 17 2017

...Critical Fire Weather Conditions today and Tuesday...

.Dry gusty southwest wind along with hot temperatures and low
humidity will lead to critical fire weather conditions through
Tuesday over the foothills of the northern Sacramento Valley,
northeast Shasta County and elevations below 5000-6000 feet
across the far northern Sierra Nevada and southern Cascade Range.

CAZ214-266-268-181400-
/O.CON.KSTO.FW.W.0004.170717T2100Z-170719T0300Z/
Burney Basin and Northeast Plateau in Shasta County Including
Northwest Lassen NF north of Lassen NP-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
1042 AM PDT Mon Jul 17 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT TUESDAY FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 266, 214 and 268...

* AFFECTED AREA...Elevations below 5000-6000 feet in fire
  weatherzones 266, 214 and 268. 

* WIND...Southwest 4-8 mph with gusts 15-20 mph in the foothill 
  elevations with southwest 8-15 mph gusts 25-35 mph on exposed 
  ridges above 4000 feet.

* HUMIDITY...10-15 percent below 4000 feet with 15-25 percent 
  elsewhere this afternoon and Tuesday afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
703 
WWUS86 KSTO 181004
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
304 AM PDT Tue Jul 18 2017

...Critical Fire Weather Conditions today and Tuesday...

.Dry gusty southwest wind along with hot temperatures and low
humidity will lead to critical fire weather conditions through
Tuesday over the foothills of the northern Sacramento Valley,
northeast Shasta County and elevations below 5000-6000 feet
across the far northern Sierra Nevada and southern Cascade Range.

CAZ214-266-268-190000-
/O.CON.KSTO.FW.W.0004.000000T0000Z-170719T0300Z/
Burney Basin and Northeast Plateau in Shasta County Including
Northwest Lassen NF north of Lassen NP-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
304 AM PDT Tue Jul 18 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
266, 214 AND 268...

* AFFECTED AREA...Elevations below 5000-6000 feet in fire 
  weatherzones 266, 214 and 268. 

* WIND...Southwest 4-8 mph with gusts 15-20 mph in the foothill 
  elevations with southwest 8-15 mph gusts 25-35 mph on exposed 
  ridges above 4000 feet.

* HUMIDITY...10-15 percent below 4000 feet with 15-25 percent
  elsewhere this afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
027 
WWUS86 KSTO 181445
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
745 AM PDT Tue Jul 18 2017

...Critical Fire Weather Conditions through early evening...

.Dry gusty southwest wind along with hot temperatures and low
humidity will lead to critical fire weather conditions into the
early evening over the foothills of the northern Sacramento 
Valley, northeast Shasta County and elevations below 5000-6000 
feet across the far northern Sierra Nevada and southern Cascade 
Range.

CAZ214-266-268-190130-
/O.CON.KSTO.FW.W.0004.000000T0000Z-170719T0300Z/
Burney Basin and Northeast Plateau in Shasta County Including
Northwest Lassen NF north of Lassen NP-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
745 AM PDT Tue Jul 18 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
266, 214 AND 268...

* AFFECTED AREA...Elevations below 5000-6000 feet in fire 
  weather zones 266, 214 and 268. 

* WIND...Southwest 4-8 mph with gusts 15-20 mph in the foothill 
  elevations with southwest 8-15 mph gusts 25-35 mph on exposed 
  ridges above 4000 feet.

* HUMIDITY...10-15 percent below 4000 feet with 15-25 percent 
  elsewhere this afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
684 
WWUS86 KSTO 182105
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
205 PM PDT Tue Jul 18 2017

...Critical Fire Weather Conditions through early evening...

.Dry gusty southwest wind along with hot temperatures and low
humidity will lead to critical fire weather conditions into the
early evening over the foothills of the northern Sacramento
Valley, northeast Shasta County and elevations below 5000-
6000 feet across the far northern Sierra Nevada and southern
Cascade Range.

CAZ214-266-268-190300-
/O.CON.KSTO.FW.W.0004.000000T0000Z-170719T0300Z/
Burney Basin and Northeast Plateau in Shasta County Including
Northwest Lassen NF north of Lassen NP-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
205 PM PDT Tue Jul 18 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
266, 214 AND 268...

* AFFECTED AREA...Elevations below 5000-6000 feet in fire 
  weather zones 266, 214 and 268. 

* WIND...Southwest 4-8 mph with gusts 15-20 mph in the foothill 
  elevations with southwest 8-15 mph gusts 25-35 mph on exposed 
  ridges above 4000 feet.

* HUMIDITY...10-15 percent below 4000 feet with 15-25 percent 
  elsewhere this afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
309 
WWUS86 KSTO 190303
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
803 PM PDT Tue Jul 18 2017

CAZ214-266-268-190415-
/O.EXP.KSTO.FW.W.0004.000000T0000Z-170719T0300Z/
Burney Basin and Northeast Plateau in Shasta County Including
Northwest Lassen NF north of Lassen NP-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
803 PM PDT Tue Jul 18 2017

...RED FLAG WARNING HAS EXPIRED FOR GUSTY SOUTHWEST WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONES 266, 214 AND 268...

Winds have decreased in the warned area this evening and
humidities are slowly rising therefore the Red Flag Warning has
been allowed to expire. Wednesday humidities will lower into the
teens again. Afternoon winds will increase but not as strong as
today.

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jul 16, 8:54 AM PDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 16, 8:54 AM PDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
854 AM PDT Sun Jul 16 2017

.SYNOPSIS...
Hot and dry today with triple digit temperatures in the Valley.
Cooling to near seasonal normals by Tuesday with breezy winds.

&&

.DISCUSSION...
Temperatures have been trending 5 to 15 degrees above
yesterdays's 8 am readings. Clouds to the south will continue to
clear the forecast area. Today will be the peak of the heat with
most areas topping out around 105 degrees within the valley with
the north end of the valley near 110 degrees. Mountains will top
out in the 80s and 90s. A light north wind today will reverse
direction by late in the afternoon within the valley.

.PREVIOUS DISCUSSION...
Warm overnight temperatures with many locations still in the 70s
at this hour given northerly flow. Today will be another hot day
as high pressure centered over the desert southwest remains in
control. Afternoon highs will be in the 103-106 degree range in
the Valley with 70s-80s across the mountains. Heat advisory
remains in effect through this evening. Monsoonal moisture
bringing yesterday's clouds will shift to the southeast today so
expecting mostly clear skies across most of the area. Much like
the past several days, expecting thunderstorm activity to remain
to the south and east of interior NorCal. Locally breezy north
winds possible across the Coastal Range and western side of the
Sacramento Valley.

Ridge begins to shift east on Monday as weak troughing stalls
offshore. This will lend to a slight cooling trend with
temperatures about 5-7 degrees cooler Monday with an additional
few degrees of cooling on Tuesday. Similar temperatures expected
from Tuesday to Wednesday. As onshore flow increases, expecting a
return of the Delta Breeze with even further cooling in
influenced areas. Breezy winds likely across much of the area
during the day Tuesday. Even though humidity will be increasing
slightly, conditions remain very dry and with breezy winds could
still see rapid spread to any fires should they start.

CEO

&&
.EXTENDED DISCUSSION (Thursday THROUGH Sunday)

Temperatures will warm-up again across interior NorCal later next
week as the trough over the eastern Pacific weakens and high
pressure strengthens once again suppressing the marine layer and
onshore flow. Most of the Central Valley will see highs of 100-105
next weekend. Monsoon moisture is expected to remain to the south
and east of the region.
&&

.AVIATION...

VFR conditions next 24 hours. Northerly winds 10-15 kts in the
Sacramento Valley by 18Z decreasing and becoming southerly after
00Z Monday. Gusts 20-25 kts in the Delta after 00Z Monday.
&&

.STO WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM PDT this evening for Carquinez Strait
and Delta-Central Sacramento Valley-Clear Lake/Southern Lake
County-Motherlode-Mountains Southwestern Shasta County to
Northern Lake County-Northeast Foothills/Sacramento Valley-
Northern Sacramento Valley-Northern San Joaquin Valley-Southern
Sacramento Valley-Western Plumas County/Lassen Park.

Red Flag Warning until 5 PM PDT this afternoon for Central
Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and
Butte County Below 1000 Ft-Eastern Mendocino NF-Lake County
Portion of Lake-Napa-Sonoma Unit-Northern Sacramento Valley to
Southern Tehama County Line Below 1000 Ft-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:44 PM PDTRed Flag WarningSTO21 hr
Jul 16, 3:19 PM PDTFire Weather WatchSTO12 hr

Nearby

Red Flag Warnings in California, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.